Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 23, NWS Shreveport, LA

April 24, 2010Bossier Parish, Claiborne Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 24, 2010, 5:51 AM CDT for Bossier Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 5:51 AM CDT (10:51 UTC)
Expired
Apr 24, 2010, 6:30 AM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 55 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:05 AM CDTHAIL 2.755 Ne Haughton, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:50 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 10.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WFUS54 KSHV 241051
TORSHV
LAC015-027-119-241130-
/O.NEW.KSHV.TO.W.0023.100424T1051Z-100424T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
551 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF RED CHUTE...
  NORTHWESTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  WEBSTER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...SPRINGHILL...MINDEN...

* UNTIL 630 AM CDT

* AT 548 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HAUGHTON...
  OR 8 MILES SOUTHEAST OF RED CHUTE...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COTTON VALLEY...SAREPTA...CULLEN AND HAYNESVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3301 9351 3301 9297 3242 9341 3248 9365
TIME...MOT...LOC 1051Z 212DEG 52KT 3252 9349

$$

PARKER
1 follow-up statement
325 
WWUS54 KSHV 241113
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 AM CDT SAT APR 24 2010

LAC015-241122-
/O.CAN.KSHV.TO.W.0023.000000T0000Z-100424T1130Z/
BOSSIER LA-
613 AM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR BOSSIER PARISH IS CANCELLED...

LAT...LON 3301 9341 3301 9297 3256 9332 3259 9344
TIME...MOT...LOC 1112Z 212DEG 52KT 3278 9330

$$

LAC027-119-241130-
/O.CON.KSHV.TO.W.0023.000000T0000Z-100424T1130Z/
WEBSTER LA-CLAIBORNE LA-
613 AM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR CLAIBORNE
AND WEBSTER PARISHES...

AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR GRIM...OR 8 MILES
NORTHWEST OF MINDEN...MOVING NORTHEAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EVERGREEN...BLACKBURN...LETON...RUPLE...SHONGALOO...MC KENZIE...
CAMP...NORTON CORNER...OAKS...MILLERTON...HAYNESVILLE...SOCO AND
GORDON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3301 9341 3301 9297 3256 9332 3259 9344
TIME...MOT...LOC 1112Z 212DEG 52KT 3278 9330

$$

PARKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:05 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 24, 3:05 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 AM CDT SAT APR 24 2010

.DISCUSSION...
IMPRESSIVE MCS PUSHING ACROSS EAST TEXAS CONTINUES TO SLIDE EAST-
NORTHEAST TOWARD SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA EARLY
THIS MORNING. 06Z KSHV FORECAST SOUNDING INDICATES IMPRESSIVE CAPE
VALUES OVER 3500 J/KG ALONG WITH WITH LIFTED INDICES AROUND -11.
HOWEVER...MARGINAL CAP REMAINS IN PLACE...CREATING A CHALLENGING
FORECAST FOR THE NEXT 12 HOURS. CURRENTLY...TORNADO WATCH REMAINS
IN EFFECT THROUGH 8AM AREAWIDE.

WENT AHEAD WITH HIGHER POPS ACROSS THE AREA DUE TO WIDESPREAD
STRATIFORM RAIN BEHIND THE CONVECTIVE COMPLEX. WILL LIKELY HAVE TO
ADJUST POPS ACCORDINGLY LATER THIS MORNING DEPENDING ON CONVECTIVE
TRENDS. BY 18Z...EXPECTING SEVERE WEATHER THREAT TO DIMINISH WITH
ONLY ISOLATED THUNDER EMBEDDED IN REMAINING SHOWERS.

SURFACE LOW...PROVIDING ENHANCED PRECIPITATION THIS MORNING...WILL
SLIDE NORTHEAST ACROSS THE REGION TODAY. PRESSURE GRADIENT
FORECAST TO INCREASE WITHIN THE VICINITY OF THE LOW CREATING WIND
SPEEDS AROUND LAKE WIND ADVISORY CRITERIA. WILL ISSUE THE ADVISORY
EFFECTIVE FROM 9 AM TO 9 PM. PRESSURE GRADIENT SHOULD DECREASE
THIS EVENING AS THE ATMOSPHERE STABILIZES AND THE LOW SHIFTS NORTH
OF THE REGION.

FORECAST DRIES OUT CONSIDERABLY FOR SUNDAY THROUGH THE REMAINDER
OF THE WORK WEEK. A WEAK FRONTAL BOUNDARY FORECAST TO SLIDE SOUTH
THROUGH THE REGION MONDAY NIGHT PROVIDING A SLIGHT CHANCE OF
CONVECTION. OTHERWISE...HIGH PRESSURE BEHIND THE FRONT SHIFTS EAST
BY WEDNESDAY BRINGING A RETURN FLOW OF WARM GULF MOISTURE.

OTHERWISE...NEXT SIGNIFICANT PRECIPITATION EVENT ASSOCIATED WITH A STRONG
STORM SYSTEM EARLY NEXT WEEKEND. /05/

&&

.AVIATION...
LINE OF TSTMS TO MOVE ACROSS ERN TX...NRN LA...AND SRN AR DURING 08Z
THROUGH 14Z THIS SATURDAY MORNING WITH CEILINGS AND VSBYS IN THE
MVFR AND IFR CATEGORIES ACCORDINGLY.  WITH PASSAGE OF LINE OF STRONG
TO SEVERE TSTMS...EXPECT IMPROVING CONDITIONS BY LATE SATURDAY
MORNING FROM W TO E THROUGH THIS AFTERNOON TO VFR AS DRY SLOTTING
AND NEGATIVE VORTICITY ADVECTION DEVELOP.  VIII.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  56  78  54  80 /  70  10  10  10  10
MLU  79  55  77  54  75 /  70  10  10  10  10
DEQ  75  52  73  50  73 /  60  10  10  10  10
TXK  76  56  75  53  76 /  60  10  10  10  10
ELD  76  54  76  52  78 /  70  10  10  10  10
TYR  79  52  77  53  80 /  70  10  10  10  10
GGG  78  54  78  54  80 /  70  10  10  10  10
LFK  80  54  80  52  82 /  70  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

05/08
Hazardous weather outlook, Apr 24, 5:46 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 AM CDT SAT APR 24 2010

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
251100-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
546 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG STORM SYSTEM WILL CONTINUE PROGRESSING NORTHEAST ACROSS THE
FOUR STATE REGION THROUGH THE MORNING HOURS. SOME STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN...ALONG WITH THE POSSIBILITY OF
DAMAGING WINDS AND ISOLATED TORNADOES.

ADDITIONALLY...WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES
ACROSS THE REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS
CAN BE EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS WILL REMAIN ACTIVATED THROUGH THIS MORNING.
OTHERWISE...FURTHER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND
TONIGHT.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-
251045-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
540 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES ACROSS THE
REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS CAN BE
EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT OFFICIALS IS NOT EXPECTED FOR TODAY OR TONIGHT.

05

In the hours before

Special weather statement, Apr 24, 4:31 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 AM CDT SAT APR 24 2010

ARZ070-LAZ001-TXZ112-241015-
CADDO-CASS-MILLER-
431 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     MILLER...
IN NORTHWEST LOUISIANA...
     CADDO...
IN NORTHEAST TEXAS...
     CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     BRIGHTSTAR...DODDRIDGE...FOUKE...GARLAND...GENOA...RAVANNA...
     BIVINS AND MCLEOD...

AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR MCLEOD...OR 9 MILES NORTHWEST OF VIVIAN...
MOVING NORTHEAST AT 60 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

15
Local storm report, Apr 24, 4:36 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
436 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     HAIL             TEXARKANA               33.45N 94.02W
04/24/2010  E0.75 INCH       MILLER             AR   EMERGENCY MNGR

            ON STATE LINE RD.

&&

12
Special weather statement, Apr 24, 5:08 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT SAT APR 24 2010

ARZ073-LAZ005-006-241045-
LINCOLN-UNION-
508 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
     FARMERVILLE...

AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNICE TO 8 MILES
EAST OF FARMERVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH
OF JUNCTION CITY TO 13 MILES NORTH OF CLAIBORNE...MOVING NORTHEAST AT
65 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THESE STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE
THUNDERSTORM WARNING WILL BE NEEDED.

15
Special weather statement, Apr 24, 5:12 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SAT APR 24 2010

LAZ001-002-010-TXZ151-241115-
BOSSIER-CADDO-DE SOTO-PANOLA-
512 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND DE SOTO...
IN NORTHEAST TEXAS...
     PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BOSSIER CITY...EASTWOOD...HAUGHTON...RED CHUTE...SHREVEPORT AND
     STONEWALL...

AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF LOGANSPORT...OR 19 MILES EAST
OF CARTHAGE...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE MOVING INTO SHREVEPORT AND BOSSIER CITY.

13
Local storm report, Apr 24, 5:40 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     HAIL             SHREVEPORT              32.47N 93.80W
04/24/2010  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

            IN THE SOUTHEAST PART OF TOWN

&&

12
Local storm report, Apr 24, 5:50 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             2 N STONEWALL           32.29N 93.82W
04/24/2010  E1.50 INCH       DE SOTO            LA   PUBLIC

0545 AM     HAIL             5 S BOSSIER CITY        32.45N 93.66W
04/24/2010  E0.88 INCH       BOSSIER            LA   AIRPLANE PILOT

            JUST NORTH OF TAYLORTOWN

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:06 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more18 hr
Apr 24, 5:25 AM CDTSevere Thunderstorm WarningSHVUnion50 min
Apr 24, 5:40 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster35 min
Apr 24, 5:54 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union51 min
Apr 24, 6:23 AM CDTTornado WarningSHVLincoln, Union52 min
Apr 24, 7:07 AM CDTSevere Thunderstorm WarningSHVUnion38 min
Apr 24, 7:12 AM CDTTornado WarningSHVUnion33 min
Apr 24, 7:23 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine52 min
Apr 24, 7:43 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min
Apr 24, 8:01 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Red River, Winn44 min
Apr 24, 8:38 AM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn52 min

Nearby

Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.